A random S-asymptotically δ1-periodic mild solutions for functional evolution equations with delay and random effect
Amel Benaissaamel2222@yahoo.comLaboratory of MathematicsUniversity of Sidi Bel-AbbèsSidi Bel-Abbès, P. O. Box 89, 22000, Algeria0000-0001-7330-1021View full profile → , Fatima Bouazzaouibouazz_fz@hotmail.frLaboratory of MathematicsUniversity of Sidi Bel-AbbèsSidi Bel-Abbès, P. O. Box 89, 22000, Algeria0009-0007-0762-6478View full profile → , *Abdelkrim SalimCorresponding authorsalim.abdelkrim@yahoo.coma.salim@univ-chlef.dzAffiliation 1Laboratory of MathematicsUniversity of Sidi Bel-AbbèsSidi Bel-Abbès, P. O. Box 89, 22000, AlgeriaAffiliation 2Faculty of TechnologyHassiba Benbouali UniversityChlef, P. O. Box 151, 02000, Algeria0000-0003-2795-6224View full profile → , Mouffak Benchohrabenchohra@yahoo.comLaboratory of MathematicsUniversity of Sidi Bel-AbbèsSidi Bel-Abbès, PO Box 89, 22000, Algeria0000-0003-3063-9449View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 09 Nov 2022
- Published Online:
- 05 May 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1789
- Pages:
- 1759–1777
Abstract
Keywords
Subject Classifications
References
[1] N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, Harlow, John Wiley & Sons, Inc., New York (1991).
[2] D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis, vol. 69, pp. 3692-3705 (2008).
[3] L. Arnold and C. Tudor, “Stationary and almost periodic solutions of almost periodic affine stochastic differential equations,” Stochastic and Stochastic Reports, vol. 64, pp. 177-193 (1998).
[4] M. Benchohra and S. Abbas, Advanced Functional Evolution Equations and Inclusions, Springer, Cham (2015).
[5] M. Benchohra, F. Bouazzaoui, E. Karapinar, and A. Salim, “Controllability of second order functional random differential equations with delay,” Mathematics, vol. 10, p. 16 (2022), doi: 10.3390/math10071120.
[6] N. Benkhettou, K. Aissani, A. Salim, M. Benchohra, and C. Tunc, “Controllability of fractional integro-differential equations with infinite delay and non-instantaneous impulses,” Applied Analysis and Optimization, vol. 6, pp. 79-94 (2022).
[7] N. Benkhettou, A. Salim, K. Aissani, M. Benchohra, and E. Karapinar, “Non-instantaneous impulsive fractional integro-differential equations with state-dependent delay,” Sahand Communications in Mathematical Analysis, vol. 19, pp. 93-109 (2022), doi: 10.22130/scma.2022.542200.1014.
[8] A. Bensalem, A. Salim, M. Benchohra, and G. N’Guérékata, “Functional integro-differential equations with state-dependent delay and non-instantaneous impulses: existence and qualitative results,” Fractal and Fraction, vol. 6, pp. 1-27 (2022), doi: 10.3390/fractalfract6100615.
[9] A. T. Bharucha-Reid, Random Integral Equations, Academic Press, New York (1972).
[10] S. Bochner, “Uniform convergence of monotone sequences of functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 47, pp. 582-585 (1961).
[11] S. Bouriah, A. Salim, and M. Benchohra, “On nonlinear implicit neutral generalized Hilfer fractional differential equations with terminal conditions and delay,” Topology and Algebra with Applications, vol. 10, pp. 77-93 (2022), doi: 10.1515/taa-2022-0115.
[12] C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York (1973).
[13] W. Lu and T. Chen, “Global exponential stability of almost periodic solution for a large class of delayed dynamical systems,” Science in China Series A: Mathematics, vol. 48, no. 8, pp. 1015-1026 (2005).
[14] A. Diop, M. A. Diop, and K. Ezzinbi, “Existence results for a class of random delay integrodifferential equations,” Random Operators and Stochastic Equations, vol. 29, pp. 79-86 (2021).
[15] H. W. Engl, “A general stochastic fixed-point theorem for continuous random operators on stochastic domains,” Analysis and Applications, vol. 66, pp. 220-231 (1978).
[16] H. R. Henríquez, M. Pierri, and P. Taboas, “Existence of S-asymptotically ω-periodic solutions for abstract neutral equations,” Bulletin of the Australian Mathematical Society, vol. 78, pp. 365-382 (2008).
[17] H. R. Henríquez, M. Pierri, and P. Taboas, “On S-asymptotically ω-periodic functions on Banach spaces and applications,” Journal of Mathematical Analysis and Applications, vol. 343, pp. 1119-1130 (2008).
[18] K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York (2000).
[19] A. M. Fink, Almost Periodic Differential Equations, Springer-Verlag, Berlin (1974).
[20] A. Freidman, Partial Differential Equations, Holt, Rinehart and Winston, New York (1969).
[21] M. M. Fu and Z. X. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, pp. 3689-3701 (2010).
[22] S. G. Krein, Linear Differential Equations in Banach Spaces, American Mathematical Society, Providence (1971).
[23] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York (2003).
[24] J. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Functional Ekvacient, vol. 21, pp. 11-41 (1978).
[25] A. Heris, A. Salim, M. Benchohra, and E. Karapinar, “Fractional partial random differential equations with infinite delay,” Results in Physics (2022), doi: 10.1016/j.rinp.2022.105557.
[26] E. Hernandez, “On abstract differential equations with state-dependent non-local conditions,” Journal of Mathematical Analysis and Applications, vol. 466, pp. 408-425 (2018).
[27] E. Hernandez and D. O’Regan, “On state-dependent non-local conditions,” Applied Mathematics Letters, vol. 83, pp. 103-109 (2018).
[28] E. Hernandez, K. Azevedo, and V. Rolnik, “Well-posedness of abstract differential equations with state-dependent delay,” Mathematica Nachr. vol. 291, pp. 2045-2056 (2018).
[29] Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Unbounded Delay, Springer-Verlag, Berlin (1991).
[30] S. Itoh, “Random fixed point theorems with an application to random differential equations in Banach space,” Analysis and Applications, vol. 67, pp. 261-273 (1979).
[31] S. H. Malih and S. S. Abed, “Approximating random fixed points under a new iterative sequence,” Journal of Interdisciplinary Mathematics, vol. 22, no. 8, pp. 1407-1414 (2019), doi: 10.1080/09720502.2019.1700927.
[32] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York (1983).
[33] D. X. Piao, “Pseudo almost periodic solutions for the systems of differential equations with piecewise constant argument,” Science in China Series A: Mathematics, vol. 1, pp. 31-38 (2004).
[34] R. Ortega and M. Tarallo, “Almost periodic linear differential equations with non-separated solutions,” Journal of Functional Analysis, vol. 237, pp. 402-426 (2006).
[35] T. T. Soong, Random Differential Equations in Science and Engineering, Academic Press, New York (1973).
[36] C. P. Tsokos and W. J. Padgett, Random Integral Equations with Applications to Life Sciences and Engineering, Academic Press, New York (1974).
[37] C. Tudor, “Almost periodic solutions of affine stochastic evolution equations,” Stochastic and Stochastic Reports, vol. 38, pp. 251-266 (1992).
[38] C. A. Tudor, M. Tudor, “Pseudo almost periodic solutions of some stochastic differential equations,” Mathematica Reports (Bucur), vol. 1, no. 51, pp. 305-314 (1999).




